Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Fixing the functoriality of Khovanov homology

David Clark, Scott Morrison and Kevin Walker

Geometry & Topology 13 (2009) 1499–1582
Bibliography
1 D Bar-Natan, Khovanov homology for knots and links with up to 11 crossings, from: "Advances in topological quantum field theory" (editor J M Bryden), NATO Sci. Ser. II Math. Phys. Chem. 179, Kluwer Acad. Publ. (2004) 167 MR2147420
2 D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
3 D Bar-Natan, Fast Khovanov homology computations, J. Knot Theory Ramifications 16 (2007) 243 MR2320156
4 J W Barrett, B W Westbury, Spherical categories, Adv. Math. 143 (1999) 357 MR1686423
5 D Bisch, Bimodules, higher relative commutants and the fusion algebra associated to a subfactor, from: "Operator algebras and their applications (Waterloo, ON, 1994/1995)" (editors P A Fillmore, J A Mingo), Fields Inst. Commun. 13, Amer. Math. Soc. (1997) 13 MR1424954
6 C L Caprau, sl(2) tangle homology with a parameter and singular cobordisms, Algebr. Geom. Topol. 8 (2008) 729 MR2443094
7 J S Carter, J H Rieger, M Saito, A combinatorial description of knotted surfaces and their isotopies, Adv. Math. 127 (1997) 1 MR1445361
8 J S Carter, M Saito, Reidemeister moves for surface isotopies and their interpretation as moves to movies, J. Knot Theory Ramifications 2 (1993) 251 MR1238875
9 S I Gelfand, Y I Manin, Methods of homological algebra, Springer (1996) MR1438306
10 M Jacobsson, An invariant of link cobordisms from Khovanov homology, Algebr. Geom. Topol. 4 (2004) 1211 MR2113903
11 V F R Jones, Planar algebras, I arXiv:math.QA/9909027
12 A Joyal, R Street, The geometry of tensor calculus. I, Adv. Math. 88 (1991) 55 MR1113284
13 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
14 M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665 MR1928174
15 M Khovanov, Categorifications of the colored Jones polynomial, J. Knot Theory Ramifications 14 (2005) 111 MR2124557
16 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
17 M Khovanov, L Rozansky, Matrix factorizations and link homology. II, Geom. Topol. 12 (2008) 1387 MR2421131
18 R Kirby, P Melvin, The $3$–manifold invariants of Witten and Reshetikhin–Turaev for $\mathrm{sl}(2,\mathbf{C})$, Invent. Math. 105 (1991) 473 MR1117149
19 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
20 G Naot, The universal Khovanov link homology theory, Algebr. Geom. Topol. 6 (2006) 1863 MR2263052
21 D Roseman, Reidemeister-type moves for surfaces in four-dimensional space, from: "Knot theory (Warsaw, 1995)" (editors V F R Jones, P T Joanna Kania-Bartoszyńska Jozef H. Przytycki, V G Turaev), Banach Center Publ. 42, Polish Acad. Sci. (1998) 347 MR1634466
22 B Webster, Khovanov–Rozansky homology via a canopolis formalism, Algebr. Geom. Topol. 7 (2007) 673 MR2308960